# SDR 138910092005

- Difficulty date: October 9, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 5,494 hours, 2,707 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 60064211
- Part serial: AUG990398
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TIRE BLEW ON LANDING.
